# SDR F3LA97019

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 2 DME ANTENNA FOR BS 520 FRAME REMOVAL FOUND CORROSION ON NR 2 DME ANTENNA MOUNTING STRUCTURE BS 580, BL 0 WL 148.5.  REMOVED CORROSION FROM AROUND NR 2 DME ANTENNA MOUNTING STRUCTURE BS 580, BL 0, WL 148.5 AREA FOUND TO BE OUT OF LIMITS.  (M)
